Wrong place of injection
My mom recently suffered from kidney pain as she has stones in her kidney...so v consulted this doctor who has a clinic in our building...as she was suffering from severe pain he asked the nurse to give injection on her hip. Since den my mom lost sensation from the place of injection till above the knee.....it is totally numb bt wen someone touches that area she feels severe pain she cant even sleep on her right side .... we cnsultd the same dr ...she is also taking some medicines bt it is of no use....plz could u solve our problem.....
Like the answers? Chat privately with the doctor of your choice
Hello.. Well it seems like the injection has been given higher than the desired site...because of which the nerve has been kind of injured..which is causing the tingling and numbness...I suggest you to consult an orthopaedician and also she will require physiotherapy...thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.